MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH

GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH
Model Number FGS-0450
Medical Device Problem Code Loss of Power (1475)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the recorder accidentally banged on the furniture while the patient was making the bed.The recorder prompted a message asking for it to be switched off when the patient checked it, and decided not to do anything about it.The patient discovered that the recorder was turned off a few minutes later.The patient then tried to power the recorder on, but it displayed a message stating that the study needed to be downloaded.The procedure was meant to be for 48 hours, however, it had only been less than 24 hours when the recorder switched off.The customer was advised to download the study, but they decided to repeat the procedure instead.The recorder worked correctly during a previous procedure.There was no patient or user harm.
 
Additional Manufacturer Narrative
Evaluation summary: this report is based on information provided by medtronic investigation personnel.The bravo was received for evaluation.The returned sample met specification as received by medtronic.The visual inspection found no notable conditions.The customer reported that the procedure was meant to be for 48 hours, however, it had only been less than 24 hours when the recorder switched off.The investigation found the device to function normally and within specifications.The investigation found the most probable cause to be the tested satisfactorily.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned.¿ these words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.If information is provided in the future, a supplemental report will be issued.

Brand Name
BRAVO
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key8740065
Report Number9710107-2019-00292
Device Sequence Number1341830
Product Code FFT
UDI-Device Identifier07290101363064
UDI-Public07290101363064
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K102543
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,user facilit
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0450
Device Catalogue NumberFGS-0450
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2019
Initial Date Received by Manufacturer 06/07/2019
Supplement Date Received by Manufacturer07/11/2019
Initial Report FDA Received Date06/27/2019
Supplement Report FDA Received Date07/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1